Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Sep 3, 2011, 4:42 AM CDT for 9 counties in Texas. It took effect at Sep 3, 2011, 2:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2011, 4:42 AM CDT (09:42 UTC)
- In effect from
- Sep 3, 2011, 2:00 PM CDT
- Expired
- Sep 3, 2011, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
Counties Anderson County, TX, Falls County, TX, Freestone County, TX, Henderson County, TX, Leon County, TX, Limestone County, TX, Milam County, TX, Navarro County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 133 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2937 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
674 WWUS84 KFWD 030942 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 442 AM CDT SAT SEP 3 2011 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE SOUTHEASTERN COUNTIES OF NORTH TEXAS... ...FIRE WEATHER WATCH FOR ALL OF NORTH TEXAS SUNDAY THROUGH MONDAY... .CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON ALONG AND SOUTH OF A LINE FROM ATHENS TO CORSICANA TO CAMERON. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY THROUGH MONDAY ALONG AND BEHIND A COLD FRONT THAT WILL ARRIVE ON SUNDAY. TXZ135-146>148-160>162-174-175-031800- /O.NEW.KFWD.FW.W.0022.110903T1900Z-110904T0000Z/ /O.CON.KFWD.FW.A.0015.110904T1500Z-110906T0200Z/ HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 442 AM CDT SAT SEP 3 2011 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * AFFECTED AREA...HENDERSON...NAVARRO...ANDERSON...FREESTONE... LIMESTONE...FALLS...LEON...ROBERTSON...AND MILAM COUNTIES. * WIND...NORTHEAST WINDS THIS AFTERNOON WILL BE AROUND 20 MPH WITH GUSTS UP TO 25 MPH. WINDS ON SUNDAY AND MONDAY WILL BE NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...LOWEST HUMIDITIES THIS AFTERNOON WILL BE 25 TO 30 PERCENT. LOWEST HUMIDITIES ON SUNDAY AND MONDAY WILL BE 12 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-100>107-115>123-129>134-141>145-156>159-031800- /O.CON.KFWD.FW.A.0015.110904T1500Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 442 AM CDT SAT SEP 3 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... * AFFECTED AREA...ALL OF NORTH TEXAS. * WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...12 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
394 WWUS84 KFWD 031732 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1232 PM CDT SAT SEP 3 2011 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE SOUTHEASTERN COUNTIES OF NORTH TEXAS... ...FIRE WEATHER WATCH FOR ALL OF NORTH TEXAS SUNDAY THROUGH MONDAY... .CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON ALONG AND SOUTH OF A LINE FROM ATHENS TO CORSICANA TO CAMERON. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY THROUGH MONDAY ALONG AND BEHIND A COLD FRONT THAT WILL ARRIVE ON SUNDAY. TXZ135-146>148-160>162-174-175-040145- /O.CON.KFWD.FW.W.0022.110903T1900Z-110904T0000Z/ /O.CON.KFWD.FW.A.0015.110904T1500Z-110906T0200Z/ HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 1232 PM CDT SAT SEP 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY......FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY...... FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... * AFFECTED AREA...HENDERSON...NAVARRO...ANDERSON...FREESTONE... LIMESTONE...FALLS...LEON...ROBERTSON...AND MILAM COUNTIES. * WIND...NORTHEAST WINDS THIS AFTERNOON WILL BE AROUND 20 MPH WITH GUSTS UP TO 25 MPH. WINDS ON SUNDAY AND MONDAY WILL BE NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...LOWEST HUMIDITIES THIS AFTERNOON WILL BE 25 TO 30 PERCENT. LOWEST HUMIDITIES ON SUNDAY AND MONDAY WILL BE 12 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-100>107-115>123-129>134-141>145-156>159-040145- /O.CON.KFWD.FW.A.0015.110904T1500Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- 1232 PM CDT SAT SEP 3 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS... * AFFECTED AREA...ALL OF NORTH TEXAS. * WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...12 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
573 WWUS84 KFWD 032033 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 333 PM CDT SAT SEP 3 2011 TXZ135-146>148-160>162-174-175-040000- /O.NEW.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/ /O.EXT.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ /O.CON.KFWD.FW.W.0022.000000T0000Z-110904T0000Z/ HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 333 PM CDT SAT SEP 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY. * WIND...NORTHEAST WINDS THROUGH THIS EVENING WILL BE AROUND 20 MPH WITH GUSTS UP TO 25 MPH. WINDS ON SUNDAY AND MONDAY WILL BE NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...LOWEST HUMIDITIES THIS EVENING WILL BE AROUND 20 PERCENT. LOWEST HUMIDITIES ON SUNDAY WILL BE AROUND 30 PERCENT AND WILL DROP TO 12 TO 20 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ134-142>145-156>159-040000- /O.NEW.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/ /O.EXT.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ ELLIS-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN- 333 PM CDT SAT SEP 3 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY. * WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AROUND 30 PERCENT ON SUNDAY AND BETWEEN 12 AND 20 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-100>107-115>123-129>133-141-040000- /O.EXT.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-COMANCHE- 333 PM CDT SAT SEP 3 2011 ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ALL OF NORTH TEXAS... * WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...12 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ DUNN
292 WWUS84 KFWD 032354 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CDT SAT SEP 3 2011 TXZ135-146>148-160>162-174-175-040930- /O.EXP.KFWD.FW.W.0022.000000T0000Z-110904T0000Z/ /O.CON.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/ /O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 654 PM CDT SAT SEP 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * WIND...WINDS ON SUNDAY AND MONDAY WILL BE NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...LOWEST HUMIDITIES ON SUNDAY WILL BE AROUND 30 PERCENT AND WILL DROP TO 12 TO 20 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ134-142>145-156>159-040930- /O.CON.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/ /O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ ELLIS-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN- 654 PM CDT SAT SEP 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY......FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY......FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AROUND 30 PERCENT ON SUNDAY AND BETWEEN 12 AND 20 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-100>107-115>123-129>133-141-040930- /O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-COMANCHE- 654 PM CDT SAT SEP 3 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ALL OF NORTH TEXAS... * WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...12 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Sep 3, 4:40 AM CDT, 2 minutes earlier.
Area forecast discussion, Sep 3, 4:40 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 440 AM CDT SAT SEP 3 2011 .DISCUSSION... ONE MORE DAY OF HIGH TEMPS NEAR THE CENTURY MARK BEFORE AN UNSEASONABLY STRONG COLD FRONT BRINGS AN END TO OUR SUMMER HEATWAVE. A MAJOR PATTERN SHIFT WITH AN UPPER LOW MEANDERING OVER THE EASTERN HALF OF THE US WILL KEEP OUR PREVAILING FLOW OUT OF THE NORTH THROUGH THE WEEK. THIS WILL RESULT IN SPECTACULARLY PLEASANT WEATHER CONSIDERING THE HEAT WE HAVE ENDURED THE LAST TWO MONTHS AND THE FACT THAT IT IS EARLY SEPTEMBER. UNFORTUNATELY THERE WILL BE ESSENTIALLY NO CHANCE OF RAIN THROUGH THE WEEK WITH WINDY AND DRY CONDITIONS ATTRIBUTING TO CRITICAL FIRE WEATHER CONDITIONS TODAY THROUGH MONDAY. TROPICAL STORM LEE WILL SLOWLY MOVE NORTHWARD INTO LOUISIANA OVER THE NEXT COUPLE OF DAYS. THE SYSTEM WILL BE TOO FAR SOUTHEAST TO PROVIDE ANY RAIN OR MOISTURE TO THE AREA. THE WIND FIELD AROUND LEE WILL INTENSIFY AS THE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO THE APPROACHING SURFACE HIGH WITH OUR COLD FRONT. DIURNAL MIXING TODAY WILL BRING NORTHEAST WINDS TO THE AREA...WITH SPEEDS STRONGEST ACROSS THE SOUTHEAST ZONES WHERE THEY MAY APPROACH 20 MPH. RH VALUES WILL DIP BELOW 30 PERCENT THIS AFTERNOON...AND A RED FLAG WARNING HAS BEEN ISSUED FOR THE SOUTHEAST ZONES. ELEVATED FIRE DANGER EXPECTED ELSEWHERE. NORTHERLY WINDS WILL BE ONGOING TONIGHT WELL AHEAD OF THE COLD FRONT...AND FROPA TOMORROW WILL BE GRADUAL AND UNREMARKABLE WITH WINDS INCREASING TO NEAR 20 MPH. AS A RESULT LOW LEVEL CONVERGENCE ALONG THE FRONT WILL BE WEAK...AND THIS COMBINED WITH LIMITED MOISTURE AND UNIMPRESSIVE LAPSE RATES MEANS RAIN CHANCES WILL BE VERY LOW. WILL ONLY INCLUDE A MENTION OF ISOLATED LIGHT SHOWERS. HUMIDITY WILL ACTUALLY INCREASE BEHIND THE FRONT TO 35 TO 40 PERCENT...WITH THE CRITICAL FIRE WEATHER CONDITIONS LIKELY ONLY OCCURRING SOUTH OF I-20 IN THE EARLY AFTERNOON BEFORE FROPA. CONSIDERED CANCELING THE NORTHERN HALF OF THE FIRE WEATHER WATCH FOR SUNDAY...BUT THIS IS SOMETHING THAT CAN BE FINE TUNED LATER. STRONG COLD ADVECTION SUNDAY NIGHT WILL BRING TEMPS INTO THE 50S OVER THE NORTHERN ZONES AND 60S ELSEWHERE BY SUNRISE MONDAY. DESPITE FULL SUNSHINE MONDAY...HIGHS WILL ONLY BE IN THE LOW TO MID 80S. VERY DRY AIR WILL ALSO FILTER INTO THE AREA MONDAY WITH DEWPOINTS DROPPING INTO THE 30S. STEEP LOW LEVEL LAPSE RATES SHOULD ENSURE DEEP MIXING AND EXPECT WINDS TO RANGE BETWEEN 15 AND 25 MPH...WITH MODELS LIKELY UNDERESTIMATING SPEEDS. RH MONDAY WILL BE BELOW 20 PERCENT AND THUS MONDAY LOOKS LIKE A DAY OF VERY CRITICAL FIRE DANGER AREA WIDE. WIND SPEEDS DIMINISH MONDAY NIGHT AND THE REMAINDER OF THE FORECAST LOOKS TRANQUIL. DRY AIR WILL ENSURE OPTIMAL RADIATIONAL COOLING WITH SEVERAL NIGHTS OF LOWS IN THE 50S IN OUTLYING AREAS WITH 60S IN URBAN LOCATIONS. HIGHS WILL SLOWLY WARM EACH DAY AS THE AIR MASS MODERATES AND EXPECT SOME LOW 90S TO GRADUALLY EXPAND FROM SOUTH TO NORTH ACROSS THE CWA BY LATE WEEK. ALSO FORECAST THIS WEEK...LOTS OF OPEN WINDOWS AND AIR CONDITIONERS GETTING SOME WELL EARNED REST. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 99 77 93 62 83 / 0 0 10 5 0 WACO, TX 101 74 96 63 86 / 0 0 10 10 0 PARIS, TX 98 72 90 59 80 / 5 5 10 5 0 DENTON, TX 99 72 91 58 83 / 0 5 10 5 0 MCKINNEY, TX 99 73 92 59 81 / 0 0 10 5 0 DALLAS, TX 99 80 92 63 83 / 0 0 10 5 0 TERRELL, TX 99 73 94 62 82 / 0 5 10 5 0 CORSICANA, TX 99 74 96 63 85 / 5 5 10 10 0 TEMPLE, TX 99 71 98 64 87 / 0 0 10 10 0 MINERAL WELLS, TX 100 70 91 58 84 / 0 5 10 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ135-146>148-160>162-174-175. &&
Hazardous weather outlook, Sep 2, 7:33 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 733 PM CDT FRI SEP 2 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040045- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 733 PM CDT FRI SEP 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITIES AND NORTHEAST WINDS OF 10 TO 20 MPH. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS ON SUNDAY AND MONDAY DUE TO STRONG NORTH WINDS AND LOW RELATIVE HUMIDITIES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE REGION SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:33 PM CDT | Red Flag Warning | FWD | Anderson, Bell, Bosque, Coryell, Dallas, Ellis and 21 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.